# SDR CNMA200100003

- Difficulty date: December 1, 2000
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N360AX
- Make and model: Doug DC-10-10
- Aircraft serial: 46706
- Aircraft time: 73,572 hours, 30,379 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FOUND ON FLOORBEAM STATION 1841 LEFT TO RIGHT DURING C-CHECK INSPECTION.  REMOVED DAMAGED AREA ON LT SIDE FROM LBL 25-30 AND RT SIDE FROM LBL 25-35.  FABRICATED L-ANGLE REPAIR AND FILLER IAW SRM 53-00-01.
